# SDR AALA20120303004

- Difficulty date: March 3, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- Aircraft time: 83,362 hours, 13,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHORT J-CAP AT STATION 610 FORWARD CARGO.  REPLACED J-CAP PER SRM 51-40-02.
